Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Hypersensitivity/Allergic reaction (1907)
Date of Event
07/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with an allergy to titanium and throat discomfort.Physician brought the patient into the or and removed the entire inspire system.